# SDR 20000810SH015

- Difficulty date: July 13, 2000
- Submitted: August 10, 2000
- Operation: General aviation
- Aircraft: N986AH
- Make and model: Skrsky S76C
- Aircraft serial: 760438
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 473205
- Condition: Failed
- Location: Lt Aft Eng Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CDW - WHILE ON GROUND FOR APPROXIMATELY 5 TO 7 MINUTES, NR 1 ENGINE FIRE DETECTOR ACTIVATED.  REPLACED NR 1 ENGINE AFT FLAME DETECTOR, SYSTEM OPS CHECKED NORMAL.  (X)
